# SDR JJBA20250730115

- Difficulty date: July 7, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUSELAGE I, UNRECORDED REPAIR DOUBLER FOUND ON UPPER SKIN PANEL BTW FR16-17 AND STR 3R-4R. CTR FUSELAGE, UNRECORDED REPAIR DOUBLER REMOVED. CTR FUSELAGE 1 PATCH REPAIR MADE BTW FR 16-17 AND STR 3R-4R CTR FUSELAGE 1 PATCH REPAIR INSTALLED BTW FR 16-17 AND STR 3R-4R
